The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Gas bubble will not go away.

Nov 23, 2011

I've had what I think (or hope) is a gas bubble in my stomach. When I gently push on my stomach it feels like I'm being punched. I hurts when I bend over, twist, or try to turn in bed. I haven't slept much for two nights because the pain keeps me awake. I'm on Truvada, Prezista, and Norvir. Is this issue normal? Thanks

Response from Dr. Henry

Your HIV regimen can cause upper stomach upset/gas (some medications can help symptoms if that turns out to be the case for you) but many other conditions can also contribute--your symptoms are not normal so warrant an evaluation for possible gastric reflux, H pylori disease, ulcer disease, gall bladder dysfunction, or for other possibilities. KH

What type of specialist treats shingles
trivizir again

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint